| Model Number |
8886627761 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Swelling (2091); Hernia (2240); No Code Available (3191)
| Date of Event |
06/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, post operatively, the patient had hernia repair because there was swelling at the incision site.The linear wound was cranial to suture line, knot untied caudally, the retained material was removed.The wound edges were debrided and flushed.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.